MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, the delivery catheter system (dcs) was inserted into the patient and advanced to the native aortic annulus.The valve was then partially deployed in that it was positioned 2 millimeters (mm) from the non-coronary cusp (ncc) and 1-2 mm from the left coronary cusp (lcc).Prior to slowly withdrawing the dcs from the valve, the nosecone was centered within the valve frame by slightly retracting the guidewire.After retracting the guidewire, the valve was slowly deployed.As the valve was slowly deployed, and as the guidewire was in the left ventricle, the nosecone of the dcs interacted with the valve causing it to dislodge towards the patient's aorta.After valve dislodgement, the valve was positioned in that it was 0 mm from the ncc and -1 mm from the lcc.The attending physician then decided it would be best to implant a second transcatheter aortic valve.In response, a new valve was prepared and then was successfully implanted.Per the physician, the nosecone of the dcs and non-medtronic guidewire caused the valve to dislodge.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-26 (b)(6); product type: 0195-heart valves; implant date (b)(6) 2026: explant date: n/a.H6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional codes.Annex f code was erroneously omitted from the initial medwatch.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the cusp overlap technique was used.The valve was not inadvertently deployed to an unintended position.Per the physician, there were no additional procedural observations, or anything in terms of patient anatomy that contributed to the dislodgement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24933331
Report Number9612164-2026-02040
Device Sequence Number5356866
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)280213(10)0013293847(20)01
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0013293847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer04/28/2026
05/18/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/18/2026
06/12/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale